# SDR AALA202201196295

- Difficulty date: January 3, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL, LOCATED BETWEEN STA 328 AND 344 AT LBL 46. REPLACED INTERCOSTAL PER SRM 51-10-02.
